Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 5, Pages 749–768 (Mi mz6405)  

This article is cited in 1 scientific paper (total in 1 paper)

Spaces of linear elements with a truncated affine connection that have groups of motions of maximum order

A. I. Egorov


Full text: PDF file (1359 kB)

English version:
Mathematical Notes, 1980, 28:5, 830–840

Bibliographic databases:

UDC: 519.4
Received: 22.11.1977

Citation: A. I. Egorov, “Spaces of linear elements with a truncated affine connection that have groups of motions of maximum order”, Mat. Zametki, 28:5 (1980), 749–768; Math. Notes, 28:5 (1980), 830–840

Citation in format AMSBIB
\Bibitem{Ego80}
\by A.~I.~Egorov
\paper Spaces of linear elements with a truncated affine connection that have groups of motions of maximum order
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 5
\pages 749--768
\mathnet{http://mi.mathnet.ru/mz6405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599870}
\zmath{https://zbmath.org/?q=an:0453.53022}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 5
\pages 830--840
\crossref{https://doi.org/10.1007/BF01141090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz6405
  • http://mi.mathnet.ru/eng/mz/v28/i5/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Egorov, “On the problem of the distribution of gaps in the orders of the full groups of motions of general path spaces”, Math. USSR-Sb., 55:1 (1986), 259–271  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021